[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Emotional High Blood Sugar(BS)

It is very understandable to become upset when you see red in your eyes,
especially after having already gone through laser treatments for your eyes.

You didn't say whether or not you had a hemorrage (sp?)

We all know that the least amount of stress will trigger a rise in our b.g.
so yes, it is good to be able to reduce our stress but unfortunately there
are times when we just can't...and I truly believe this was one of them.

I was always taught by my old dr. in NY that to bring down b.g. you take 1 U
of insulin every hour so that it comes down slowly and doesn't crash on

However, I think being on the pump makes it different as I can see that my
b.g. doesn't come down as quickly when doing the 1.0 per hr...

I hope that everything is ok w/your eye.

Kathy b.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml